# SDR PLG5696G1

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31240
- Make and model: Beech 1900C
- Aircraft serial: UC28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack Motor
- Part number: 571302
- Condition: Failed
- Location: Wing Root
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALB/LGA - FLT 4657 - DURING CRUISE, THE 2-AMP LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED.  ON APPROACH, THE CREW RESET THE CIRCUIT BREAKER, WHICH TRIPPED AGAIN.  THE CREW PERFORMED A MANUAL GEAR EXTENSION LANDING IN LGA WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  TROUBLESHOOTING DETERMINED THE LANDING GEAR MOTOR HAD SHORTED INTERNALLY.  MAINTENANCE REPLACED THE MOTOR AND RETURNED THE AIRCRAFT TO SERVICE.
